MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38480
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Description of event per rep - (b)(6) 2026 - right after deployment, the rep realized that the implanted device was past its expiration date.The rep did not verify the expiration date before the product was opened.The rep informed the physician immediately.The procedure was successfully completed with the device in question.There were no complications.Additional questions what disease pathology was being treated? -rep was involved with treating occlusion of sfa.If contralateral, was the bifurcation angle steep? -n/a what was the access site chosen? -unknown details of the access sheath used (name, fr size, length)? -unknown were there any issues with flushing of the device? n/a, yes, no -no details of the access sheath used (name, fr size, length)? -unknown details of the wire guide used (name, diameter, hydrophilic)? -unknown what approach was used to access the target site? contralateral, ipsilateral, antegrade, retrograde, other -unknown (please specify for other; if contralateral, was the bifurcation angle steep? n/a, yes, no) -unknown what was the target location for the stent? -sfa what artery was the stent placed in? proximal sfa, mid sfa, distal sfa, at the ostium of the profunda, p1 (proximal popliteal), other (please specify for other) -unknown what disease pathology was being treated? -rep was involved with treating occlusion of sfa.Did the stent delivery system cross the target location? n/a, yes, no -yes was pre-dilation performed ahead of placement of the stent? n/a, yes, no -unknown what was the access site chosen? -unknown was the patient's anatomy difficult or altered? previous bypass, tortuous, calcified, altered, other (if other, please specify) -unknown what intervention (if any) was required? -none was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? n/a, same procedure, another day -n/a were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G., kink)? n/a, yes, no (if yes, please specify what additional defect(s) were observed and where on the device this was observed) -no.
 
Additional Manufacturer Narrative
Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Device evaluation: the device evaluation of the zisv6-35-125-6-80-ptx of lot c2144409 was implanted in the patient and not available for evaluation.With the information provided, a document-based investigation was conducted.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c2144409.Historical data review: not applicable for use error complaints as per d00059858 rev 031 - table 1 - investigation requirements.Instructions for use and/or label: there is evidence to suggest that the customer did not follow the instructions for use.It should be noted that the instructions for use (ifu0118) states the following: ¿do not use the stent after the ¿use by¿ date specified on the package¿.The expiration date on the device packaging was the 11 december 2025.From the information available it is known that the device was implanted on the 15th december 2025.Image review: an image was not returned for evaluation.Root cause analysis: definitive root cause of use error was established.The user has not complied with the requirements of the instructions for use provided with the device.It is known from the available information that right after deployment on the (b)(6) 2025, the rep realized that the implanted device was past its expiration date of 11 dec 2025.The rep did not verify the expiration date before the product was opened.The rep informed the physician immediately.The use of the expired device would not cause any harm to the patient.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the initial reporter, right after deployment, the rep realized that the implanted device was past its expiration date.The rep did not verify the expiration date before the product was opened.The rep informed the physician immediately.Confirmed quantity of 01 device, confirmed used.According to the initial report, the patient did not experience any adverse effects due to this occurrence and there were no complications.Definitive root cause of use error was established.The user has not complied with the requirements of the instructions for use provided with the device.It is known from the available information that right after deployment on the (b)(6) 2025, the rep realized that the implanted device was past its expiration date of 11 dec 2025.The rep did not verify the expiration date before the product was opened.The rep informed the physician immediately.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 19-mar-26.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU,STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24159708
Report Number3001845648-2026-00034
Device Sequence Number9269058
Product Code NIU
UDI-Device Identifier10827002384801
UDI-Public(01)10827002384801(17)251211(10)C2144409
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100022/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberG38480
Device Catalogue NumberZISV6-35-125-6-80-PTX
Device Lot NumberC2144409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/15/2025
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown